- -

New topologies between the usual and Niemytzki

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

New topologies between the usual and Niemytzki

Show full item record

Abuzaid, D.; Alqahtani, M.; Kalantan, L. (2020). New topologies between the usual and Niemytzki. Applied General Topology. 21(1):71-79. https://doi.org/10.4995/agt.2020.12042

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/141554

Files in this item

Item Metadata

Title: New topologies between the usual and Niemytzki
Author: Abuzaid, Dina Alqahtani, Maha Kalantan, Lutfi
Issued date:
Abstract:
[EN] We use the technique of Hattori to generate new topologies on the closed upper half plane which lie between the usual metric topology and the  Niemytzki topology. We study some of their fundamental properties and ...[+]
Subjects: Generated topology , H-space , Niemytzki plane , Usual metric , CC-normal , L-normal , S-normal , C-paracompactness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2020.12042
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2020.12042
Type: Artículo

This item appears in the following Collection(s)

Show full item record